# SDR MASA200500597

- Difficulty date: July 27, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 12,139 hours, 11,221 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 355022002
- Condition: Warning Light
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2731 CLT, LANDING GEAR GROUND AIR FAIL MESSAGE.  MX R2 NLG WOW PROX SWITCH.
